# SDR AALA202010209021

- Difficulty date: October 18, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 23,012 hours, 9,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  8C EMERGENCY LIGHT HOUSING DAMAGED EMERGENCY LIGHT WORKS.  SUPPLEMENTAL REPORT: REPLACED LIGHT HOUSING, PER AMM 33-51-11.  (CLOSED)
